Can elevated liver values, fatigue and mild erectile functional changes occur?
That is bad because topical steroids should not be used continuously for long periods of time i.e. for more than 2 weeks, unless your doctor instructs it to be used for a period longer than that. Using it continuously for 11 weeks is not healthy.
I'm not sure how much you were applying and to what sort of area, but it would be extreme for it to cause elevated liver enzymes or erectile dysfunction. You could experience fatigue.
Please see link below for known side effects of Fluocinonide cream/topical:
- Fluocinonide Information for Consumers
- Fluocinonide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluocinonide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 1 answer
Posted 17 Nov 2009 • 1 answer
Posted 10 Aug 2010 • 2 answers
Posted 29 Sep 2011 • 1 answer
Posted 29 Jan 2013 • 1 answer